# SDR CA061005002

- Difficulty date: October 5, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 7,171 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Rivet
- Part number: 0513006142
- Condition: Loose
- Location: Fitting
- Part time: 7,171 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIRCRAFT WAS DISASSEMBLED. IT WAS NOTED THAT THERE WERE SEVERAL LOOSE AND SMOKING FASTENERS THROUGH RT AFT WING FITTING BRACKET IN FUSELAGE. REFERENCED MFG PART MANUAL P527-12 FIGURE 30 INDEX NR 99.  (TC NR 20061005002)
